Orthopedics > OCOSH Classification > Muscular Diseases > Tendinopathy > Tendinitis > 2008 Tendon Problems a Possible Adverse Effect of Statin Therapy Medscape CME

< Previous | Next >

2008 Tendon Problems a Possible Adverse Effect of Statin Therapy Medscape CME

Visit Resource Review It Rate It Bookmark It

Location: http://www.medscape.com/viewarticle/571031

Description: March 5, 2008 — A new review published this week suggests that tendon impairments might be another side effect associated with the use of statins [1]. Published online February 29, 2008 in Arthritis & Rheumatism: Arthritis Care & Research, the review suggests that clinicians be aware of the possibility of tendon complications, including tendonitis and even tendon rupture, especially in patients who might be at higher risk of developing these side effects.

Type: Reference Material
Author/Contact: Not Available
Institution: Medscape
Primary Subject/Category:

Language: English

Submitted by: admin
Hits: 377
Added: Mon Apr 07 2008
Last Modified: Fri May 06 2011